# SDR NACA2022010400002

- Difficulty date: January 4, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,363 hours, 18,807 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTOSHUTDOWN DURING TOWING. ACCOMPLISHED ECU TEST, NO FAULTS. APU TESTS OK IAW AMM 49-61-05
